A generalization of the Shimogaki theorem

Lech Maligranda

Studia Mathematica (1981)

  • Volume: 71, Issue: 1, page 69-83
  • ISSN: 0039-3223

How to cite

top

Maligranda, Lech. "A generalization of the Shimogaki theorem." Studia Mathematica 71.1 (1981): 69-83. <http://eudml.org/doc/218411>.

@article{Maligranda1981,
author = {Maligranda, Lech},
journal = {Studia Mathematica},
keywords = {Lipschitz operator; rearrangement invariant space; Boyd indices; non- increasing rearrangement; interpolation theorem},
language = {eng},
number = {1},
pages = {69-83},
title = {A generalization of the Shimogaki theorem},
url = {http://eudml.org/doc/218411},
volume = {71},
year = {1981},
}

TY - JOUR
AU - Maligranda, Lech
TI - A generalization of the Shimogaki theorem
JO - Studia Mathematica
PY - 1981
VL - 71
IS - 1
SP - 69
EP - 83
LA - eng
KW - Lipschitz operator; rearrangement invariant space; Boyd indices; non- increasing rearrangement; interpolation theorem
UR - http://eudml.org/doc/218411
ER -

NotesEmbed ?

top

You must be logged in to post comments.